# SDR 2006FA0001063

- Difficulty date: October 11, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N686SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8097
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 8500917
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX GEAR FAILS DURING START OPERATION.  INSTALLED ON 3/10/04, REMOVED ON 8/16/04.  (K)
